# SDR ASAA2023021942027

- Difficulty date: February 19, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 51,262 hours, 15,222 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 5188881
- Condition: Inoperative
- Location: #1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #1 DID NOT START WITH L IGN. GROUNDED - YES. REMOVED AND REPLACED LH IGNITER PER B737-800 AMM 74-21-02 OPS CHECK OK.
